Home > Research > Publications & Outputs > Local asymptotics for the time of rst return to...

Associated organisational units

Links

Text available via DOI:

View graph of relations

Local asymptotics for the time of rst return to the origin of transient random walk

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>09/2011
<mark>Journal</mark>Statistics and Probability Letters
Issue number9
Volume81
Number of pages6
Pages (from-to)1419-1424
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We consider a transient random walk on ZdZd which is asymptotically stable, without centering, in a sense which allows different norming for each component. The paper is devoted to the asymptotics of the probability of the first return to the origin of such a random walk at time nn.